You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1981-1983/40/3
On convergence of successive approximations of some generalized contraction mappings
Download
PDF
- On convergence of successive approximations of some generalized contraction mappings
Article
Original scientific text
Title
On convergence of successive approximations of some generalized contraction mappings
Authors
A. Miczko
1
,
B. Palczewski
1
Affiliations
Gdańsk
Annales Polonici Mathematici
1981-1983/40/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
213-232
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics